# SDR 2007UALA00296

- Difficulty date: February 2, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 15,746 hours, 6,944 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT BATTERY FAILED 3SVC TEST.  REPLACED AFT EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD
